# SDR AALA202010199002

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 15,245 hours, 5,784 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT CRUISE "LAVATORY SMOKE" ECAM ALERT LASTED APPROXIMATELY 5 SECONDS.  FLIGHT ATTENDANTS CHECKED AFT LAVATORY.  NO EVIDENCE OF SMOKE FOUND.  PERFORMED OPERATIONAL TEST OF THE LAVATORY SMOKE-DETECTION SYSTEM, PER AMM TASK 26-17-00-710-001-A.  OPERATIONAL CHECK GOOD.
